Jump to content

Search the Community

Showing results for tags 'ablify'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi all, this seems like such a lovely community, I am in a desperate place. I finished my aripiprazole taper 3 weeks ago but because it has such a long half life (45 days I believe) my withdrawal continues and only gets worse. My psychiatrist did it all too fast I think: I got down to 2.5mg then just stopped altogether. I am in mental agony. I have never had such strong suicidal urges, I'd even go so far as to say I have been committed to do it. My family have hidden knives, they supervise my access to the balcony and have taken my medication from me so that I don't tak
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy